MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY
Model Number 413419
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 9618003-2022-05383.Complainant state/province: (b)(6).Complainant country: dealer name: based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
It was reported that wafers had starter hole off centered.The product was not used.The photograph depicting the issue was received from complainant.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h6 - investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions.Batch record review: lot 1f04731 was manufactured on 11/jul/2021, in ats #2 line, with a total of (b)(4) market units (mkus).Compliance engineer performed a batch record review on 29/mar/2023, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification 1703891 and manufacturing order (b)(4).The batch record review supports that there were no discrepancies related to the issue reported.Photograph, video and/or physical sample evaluation: there are photographs associated with this case and in these, the reported defect can be seen.No unused return sample was expected.Conclusion summary of the related event: during the event summary and impact evaluation of this nonconformance report (ncr), with the support of the triage team expertise, the most probable causes of the problem identified: method ¿ pick and place vacuum nips not standardized.The appropriate actions will be taken through the corrective/preventative action (capa).The investigation associated with related event was approved and complete.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 9618003.

Brand Name
NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key15892349
Report Number9618003-2022-05383
Device Sequence Number5218795
Product Code EXE
UDI-Device Identifier00768455124015
UDI-Public00768455124015
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/10/2026
Device Model Number413419
Device Lot Number1F04731
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/07/2022
Supplement Date Received by Manufacturer03/31/2023
Initial Report FDA Received Date12/01/2022
Supplement Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown